# SDR SWIA200617293

- Difficulty date: August 23, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 13,663 hours, 10,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 280 STA RBL9 FLOORBEAM SUPPORT CLIPS 2 INBOARD AND OUTBOARD CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED 2 FLOORBEAM SUPPORT CLIPS PER CRJ200 SRM 51-42-06 REO NR 601R-53-11-137 REV HC AND RII 51-900-1002.
